# SDR CA031020006

- Difficulty date: October 20, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 9,077 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 1143890425
- Condition: Leaking
- Location: Lp Fuel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

(CAN) CREW ARRIVED AT TERMINAL AND UPON SHUTDOWN WERE ALERTED TO FUEL COMING FROM RIGHT COWL.  MAINTENANCE FOUND LOW PRESSURE FUEL PUMP HAD BLOWN OUT GASKET BETWEEN MAIN BODY AND THE REGULATOR ASSEMBLY.  PUMP WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
